RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 66, Issue 6  


The problem of general Radon representation for an arbitrary Hausdorff space. II
V. K. Zakharov, A. V. Mikhalev
3
Non-local investigation of bifurcations of solutions of non-linear elliptic equations
Ya. Sh. Il'yasov
19
Multifrequency parametric resonance in a non-linear wave equation
A. Yu. Kolesov, N. Kh. Rozov
49
Absence of solutions of differential inequalities and systems of hyperbolic type in conic domains
G. G. Laptev
65
On generalized entropy solutions of the Cauchy problem for a first-order quasilinear equation in the class of locally summable functions
E. Yu. Panov
91
Analogues of Tauberian theorems for the Laplace transform
A. Yu. Popov, Yu. S. Chainikov
137
Birationally rigid Fano hypersurfaces
A. V. Pukhlikov
159
Holomorphic equivalence of Reinhardt domains in $\mathbb C^2$
P. A. Soldatkin
187
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019